# SDR SWAA2022013160384

- Difficulty date: January 11, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: R/H Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK CENTER DOOR BRACKET ON RT MAIN LANDING GEAR ; 2022-11363.  REPLACED CENTER DOOR BRACKET ON RT MAIN LANDING GEAR IAW SRM 51-40-02-0G-0 AND AMM 32-13-11-420-802 STEP 3.H.(6)(A);(B) AND (D).  REPLACED CENTER DOOR BRACKET ON RT MAIN LANDING GEAR IAW B737-700 SRM 51-40-02-0G-0 AND AMM 32-13-11-420-802 STEP 3.H.(6)(A);(B) AND (D).
